| Catalog Number |
72213N |
| Medical Device Problem Code |
Backflow (1064)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris secondary set back flowed the following information was received by the initial reporter with the following verbatim: ivf from primary bag back-flowed into the secondary antibiotic bag.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint that there was back flow could not be verified due to the product not being returned for failure investigation.A device history record review for model 72213n lot number 24023014 was performed.The search showed that a total of (b)(6) units in 1 lot number was built on 01feb2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description
Material # 72213n batch # 24023014 it was reported by customer that the ivf from primary bag back-flowed into the secondary antibiotic bag.Verbatim: rcc received a complaint via email.Email(s) attached.Ivf from primary bag back-flowed into the secondary antibiotic bag.